Pfaffianization of the q-difference version of the two-dimensional Toda lattice equation

Gegenhasi*, Xing Biao Hu, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We apply the pfaffianization procedure to the q-difference version of the two-dimensional Toda lattice equation to produce the pfaffian analogue of the q-difference two-dimensional Toda lattice equation. A solution to the pfaffianized system is expressed in terms of the q-exponential functions.

Original languageEnglish
Pages (from-to)147-152
Number of pages6
JournalJournal of Nonlinear Mathematical Physics
Volume12
Issue numberSUPPL. 2
DOIs
Publication statusPublished - Dec 2005

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Pfaffianization of the q-difference version of the two-dimensional Toda lattice equation'. Together they form a unique fingerprint.

Cite this